MAUDE Adverse Event Report: ABBOTT MERLIN¿ 2 PATIENT CARE SYSTEM (PCS) PROGRAMMER; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS

ABBOTT MERLIN¿ 2 PATIENT CARE SYSTEM (PCS) PROGRAMMER; PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Model Number MER3700
Medical Device Problem Code Application Program Freezes or Fails to Launch (4031)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 04/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During a threshold test, the programmer froze and caused a loss of pacing and asystole in a pacemaker dependent patient.The programmer was replaced after the event, but no further intervention has been performed at this time.The patient was stable.
 
Additional Manufacturer Narrative
The field complaint of a frozen screen was not verified as the event could not be reproduced.No additional findings not related to the event description.The operating system and software was re-installed.All tests were performed per procedure.

Brand Name
MERLIN¿ 2 PATIENT CARE SYSTEM (PCS) PROGRAMMER
Common Device Name
PACEMAKER/ICD/CRT NON-IMPLANTED COMPONENTS
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key21868337
Report Number2017865-2025-40561
Device Sequence Number11942432
Product Code OSR
UDI-Device Identifier05415067031174
UDI-Public(01)05415067031174(10)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMER3700
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date04/18/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown